# SDR SWAA2013092320330

- Difficulty date: September 10, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 23,187 hours, 15,150 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5952884501
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE FAULTY.  R & R SLIDE IAW AMM.
